Solution of degenerate equations by means of biorthogonal series
Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 94-103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_1_a10,
author = {E. I. Moiseev},
title = {Solution of degenerate equations by means of biorthogonal series},
journal = {Differencialʹnye uravneni\^a},
pages = {94--103},
year = {1991},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_1_a10/}
}
E. I. Moiseev. Solution of degenerate equations by means of biorthogonal series. Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 94-103. http://geodesic.mathdoc.fr/item/DE_1991_27_1_a10/